Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baldi - G. Floridia - E. Haus

Exact controllability for quasilinear perturbations of KdV

created by floridia on 12 Dec 2017


Published paper

Inserted: 12 dec 2017

Journal: Analysis & PDE
Volume: 10
Number: 2
Pages: 281–322
Year: 2017

ArXiv: 1510.07538 PDF


We prove that the KdV equation on the circle remains exactly controllable in arbitrary time with localized control, for sufficiently small data, also in the presence of quasilinear perturbations, namely nonlinearities containing up to three space derivatives, having a Hamiltonian structure at the highest orders. We use a procedure of reduction to constant coefficients up to order zero (adapting a result of Baldi, Berti and Montalto (2014)), the classical Ingham inequality and the Hilbert uniqueness method to prove the controllability of the linearized operator. Then we prove and apply a modified version of the Nash–Moser implicit function theorems by Hörmander (1976, 1985).

Credits | Cookie policy | HTML 5 | CSS 2.1